Universidad Complutense de Madrid
E-Prints Complutense

On limits of shape maps

Impacto

Downloads

Downloads per month over past year

Rodríguez Sanjurjo, José Manuel (1986) On limits of shape maps. Topology and its Applications, 23 (2). pp. 173-181. ISSN 0166-8641

[img] PDF
Restringido a Repository staff only

618kB

Official URL: http://www.sciencedirect.com/science/article/pii/0166864186900398


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

The notions of accessible and strongly accessible approximative maps are defined and studied. Approximative maps obtained as limits of sequences of shape equivalences are strongly accessible. It is proved that strongly accessible approximative maps induce pseudo-isomorphisms in the sense of H. Kato. It is also seen that, under the assumption of calmness, shape morphisms induced by accessible approximative maps are left invertible. As an application some results of L. Boxer concerning approximately invertible maps are generalized.


Item Type:Article
Uncontrolled Keywords:Hyperspaces; Special maps on topological spaces (open, closed, perfect, etc.); Compact (locally compact) absolute neighborhood retracts; Shape theory
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:17175
Deposited On:22 Nov 2012 12:06
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page